# SDR AALA202012079035

- Difficulty date: October 30, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,922 hours, 14,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 62188103
- Condition: Dented
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND R3 ESCAPE SLIDE ENCLOSURE HAS TWO INDENTATIONS ON INFLATION HOSE POSSIBLY CAUSED BY ESCAPE SLIDE FASTENERS.  REMOVED AND REPLACED HOSE, PER AMM 25-62-47.
